Scaling of the Leading Response in Linear Quench Dynamics in the Quantum Ising Model

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Article number086402
Journal / PublicationChinese Physics Letters
Volume29
Issue number8
Publication statusPublished - Aug 2012
Externally publishedYes

Abstract

We study the scaling behavior of the linear response in the quench dynamics in the one-dimensional transverse-field Ising model. It is found that the leading response of the system scales linearly with the system size. By considering the second derivative of the leading term of the response, we also found that it exhibits a non-trivial scaling behavior at the quantum critical point of the model.

Citation Format(s)

Scaling of the Leading Response in Linear Quench Dynamics in the Quantum Ising Model. / YU, Wing Chi; WANG, Li-Gang; GU, Shi-Jian; LIN, Hai-Qing.

In: Chinese Physics Letters, Vol. 29, No. 8, 086402, 08.2012.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review